Journal Article

Boundary control for hyperbolic systems involving infinite-order operators with control constraints

G. M. Bahaa

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 25, issue 4, pages 491-505
Published in print December 2008 | ISSN: 0265-0754
Published online November 2008 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dnn005
Boundary control for hyperbolic systems involving infinite-order operators with control constraints

Show Summary Details

Journal Article.  96 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.